MathSciNet Relay Station
MathSciNet bibliographic data
MR1838624 46E40 (43A25 46B20 46G99)
Robdera, Mangatiana A.; Saab, Paulette Complete continuity properties of Banach spaces associated with subsets of a discrete abelian group. Glasg. Math. J. 43 (2001), no. 2, 185–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement